# SDR SWIA201229294

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 23,622 hours, 16,648 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Galled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLING ON THE RIGHT SIDE BOTTOM BRACKET ATTACHMENT PIN OF HORIZONTAL STAB TRIM ACTUATOR.  (SERVICE)  REPLACED BRACKET ATTACHMENT PIN.
